# SDR AALA20110608TUL05

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 33,217 hours, 15,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LEFT SUB FLOOR STATION 198 LEFT BUTTLINE 44 BELOW NUMBER 2 SEAT TRACK.  INSTALLED REPAIR DOUBLER AS PER AARD 53-20-00-16 PART 6.
